# SDR QXEA2011071300481

- Difficulty date: July 11, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 10,464 hours, 11,347 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 509-529
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 - LT STR 24 BETWEEN STA 509 - 529 HAS CORROSION AROUND FASTENERS.  REMOVED RIVETS IAW SRM 51-42-05-02-01.  FOUND CORROSION LIMITED TO FASTENERS ONLY.  INSTALLED RIVETS IAW SRM 51-42-05-02-01. PRIMED AND PAINTED IAW SRM 51-25-10-02-01 AND 51-25-15-02-01.
